# SDR ASAA2022090539816

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,240 hours, 17,170 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMP CABIN LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON RESET. GROUNDED - YES. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801. #2 CONTROLLER HAD FLT DECK TRIM VALVE ON BITE, CLEARED GREEN ON VERIFY. PER FIM 21-53 TASK 821, NO FURTHER ACTION REQUIRED.
